On asymptotics of banach space-valued itô functionals of brownian rough paths

Yuzuru Inahama, Hiroshi Kawabi

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Citations (Scopus)

Abstract

In this paper, we discuss asymptotics for certain Banach spacevalued Itô functionals of Brownian rough paths based on the results of Inahama-Kawabi [10] and Inahama [9]. Our main tool is the Banach spacevalued rough path theory of T. Lyons. As examples, we deal with heat processes on loop spaces and solutions of the stochastic differential equations (SDEs) on M-type 2 Banach spaces.

Original languageEnglish
Title of host publicationStochastic Analysis and Applications
Subtitle of host publicationThe Abel Symposium 2005 - Proceedings of the 2nd Abel Symposium, Held in Honor of Kiyosi Ito
Pages415-434
Number of pages20
DOIs
Publication statusPublished - Dec 1 2007
Externally publishedYes
Event2nd Abel Symposium 2005: Stochastic Analysis and Applications - Oslo, Norway
Duration: Jul 29 2005Aug 4 2005

Publication series

NameStochastic Analysis and Applications: The Abel Symposium 2005 - Proceedings of the 2nd Abel Symposium, Held in Honor of Kiyosi Ito

Other

Other2nd Abel Symposium 2005: Stochastic Analysis and Applications
CountryNorway
CityOslo
Period7/29/058/4/05

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Cite this

Inahama, Y., & Kawabi, H. (2007). On asymptotics of banach space-valued itô functionals of brownian rough paths. In Stochastic Analysis and Applications: The Abel Symposium 2005 - Proceedings of the 2nd Abel Symposium, Held in Honor of Kiyosi Ito (pp. 415-434). (Stochastic Analysis and Applications: The Abel Symposium 2005 - Proceedings of the 2nd Abel Symposium, Held in Honor of Kiyosi Ito). https://doi.org/10.1007/978-3-540-70847-6-18